| Model Number |
LTV 1200 SERVICE REPAIR |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/25/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to vyaire medical that the ltv 1200 turned off while in use on patient while on battery power and when plugged in.Furthermore, there was no patient harm associated with the reported event.
Additional Manufacturer Narrative
H10: a third party service technician evaluated the ventilator and found a loss of power on battery mode and plugged in mode.As a resolution, a 10k preventive maintenance was completed.